MAUDE Adverse Event Report: T:90¿ INFUSION SET; INSET II 60/6 PINK

T:90¿ INFUSION SET; INSET II 60/6 PINK
Lot Number 5200827
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient reported that the infusion set tubing was pulled off from the connector needle while she was sleeping.The blood glucose level at the time of the report was 100 mg/dl and she did not notice any damage when the package was first opened.No further information available.

Brand Name
T:90¿ INFUSION SET
Common Device Name
INSET II 60/6 PINK
MDR Report Key8502869
Report Number3003442380-2019-01045
Device Sequence Number11129277
Product Code FPA
UDI-Device Identifier05705244004498
UDI-Public05705244004498
Combination Product (Y/N)N
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Lot Number5200827
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2018
Initial Report FDA Received Date04/11/2019
Patient Sequence Number1